Regularity at the free boundary of two-dimensional stationary harmonic maps
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 2, p. 151-167
@article{AIHPC_1998__15_2_151_0,
     author = {Gr\"uter, Michael},
     title = {Regularity at the free boundary of two-dimensional stationary harmonic maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {2},
     year = {1998},
     pages = {151-167},
     zbl = {0910.49021},
     mrnumber = {1614642},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_2_151_0}
}
Grüter, Michael. Regularity at the free boundary of two-dimensional stationary harmonic maps. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 2, pp. 151-167. http://www.numdam.org/item/AIHPC_1998__15_2_151_0/

[1] U. Dierkes, S. Hildebrandt, A. Küster and O. Wohlrab, Minimal Surfaces I. Grundlehren math. Wiss., Vol. 295, Springer-Verlag Berlin Heidelberg 1992. | MR 1215267 | Zbl 0777.53012

[2] U. Dierkes, S. Hildebrandt, A. Küster and O. Wohlrab, Minimal Surfaces II. Grundlehren math. Wiss., Vol. 296, Springer-Verlag Berlin Heidelberg 1992. | MR 1215268 | Zbl 0777.53013

[3] G. Dziuk, Über die Stetigkeit teilweise freier Minimalflächen. Manuscr. Math., Vol. 36, 1981, pp. 241-251. | MR 641976 | Zbl 0468.49023

[4] G. Dziuk, C2-Regularity for partially free minimal surfaces, Math. Z., Vol. 189, 1985, pp. 71-79. | MR 776538 | Zbl 0564.49024

[5] M. Giaquinta and S. Hildebrandt, Calculus of Variations. Vol.1 , The Lagrangian formalism. Grundlehren math. Wiss., vol. 310 , Springer-Verlag Berlin Heidelberg 1995. | MR 1368401 | Zbl 0853.49001

[6] M. Grüter, Regularity of weak H-surfaces. J. Reine Angew. Math. 329, 1981, pp. 1-15. | MR 636440 | Zbl 0461.53029

[7] M. Grüter, Conformally invariant variational integrals and the removability of isolated singularities, Manuscr., Math., Vol. 47, 1984, pp. 85-104. | MR 744314 | Zbl 0543.49020

[8] M. Grüter, Eine Bemerkung zur Regularität stationärer Punkte von konform invarianten Variationsintegralen, Manuscr. Math., Vol. 55, 1986, pp. 451-453. | MR 836876 | Zbl 0594.49027

[9] M. Grüter, The monotonicity formula in geometric measure theory, and an application to partially free boundary problems. | Zbl 0659.49020

In: S. Hildebrandt, R. Leis (editors), Partial differential equations and calculus of variations. Lect. Notes Math., Vol. 1357, Springer-Verlag Berlin Heidelberg 1988, pp. 238-255. | MR 976228 | Zbl 0648.00008

[10] M. Grüter, S. Hildebrandt and J.C.C. Nitsche, On the boundary behavior of minimal surfaces with a free boundary which are not minima of the area. Manuscr., Math., Vol. 35, 1981, pp. 387-410. | MR 636464 | Zbl 0483.49037

[11] M. Grüter, S. Hildebrandt and J.C.C. Nitsche, Regularity for surfaces of constant mean curvature with free boundaries. Acta Math., Vol. 156, 1986, pp. 119-152. | MR 822332 | Zbl 0609.49027

[12] F. Hélein, Régularité des applications faiblement harmoniques entre une surface et une variété riemannienne, C. R. Acad. Sci. Paris, Vol. 312, Série I, 1991, pp. 591-596. | MR 1101039 | Zbl 0728.35015

[ 13] W. Jäger, Behavior of minimal surfaces with free boundary, Commun, Pure Appl. Math., Vol. 23, 1970. pp. 803-818. | MR 266067 | Zbl 0204.11601

[14] J. Jost, On the regularity of minimal surfaces with free boundaries in a Riemannian manifold, Manuscr. Math., Vol. 56, 1986, pp. 279-291. | MR 856366 | Zbl 0601.49028

[15] J. Jost, Continuity of minimal surfaces with piecewise smooth boundaries, Math. Ann., Vol. 276, 1987, pp. 599-614. | MR 879539 | Zbl 0596.53006

[16] H. Lewy, On minimal surfaces with partially free boundary, Commun. Pure Appl. Math., Vol. 4, 1951, pp. 1-13.

[17] F.H. Lin, Une remarque sur I'application x/|x|.C. R. Acad. Sci. Paris, Vol. 305, Série I. 1987. pp. 529-531. | Zbl 0652.58022

[18] C.B. Morrey. Multiple integrals in the calculus of variations, Grundlehren math. Wiss., Vol. 130. Springer-Verlag Berlin Heidelberg 1966. | MR 202511 | Zbl 0142.38701

[19] J.C.C. Nitsche, Vorlesungen über Minimalflächen. Grundlehren math. Wiss., Vol. 199, Springer-Verlag Berlin Heidelberg 1975. | MR 448224 | Zbl 0319.53003

[20] J.C.C. Nitsche, Lectures on minimal surfaces, vol. 1: Introduction, fundamentals, geometry and basic boundary problems. Cambridge Univ. Press 1989. | MR 1015936 | Zbl 0688.53001

[21] J. Qing, Boundary regularity of weakly harmonic maps from surfaces, Journ. Funct. Anal., Vol. 114, 1993, pp. 458-466. | MR 1223710 | Zbl 0785.53048

[22] R. Schoen, Analytic aspects of the harmonic map problem. | Zbl 0551.58011

In: S.S. Chern (editor), Seminar on nonlinear partial differential equations. Math. Sci. Res. Inst. Publ., Vol. 2. Springer-Verlag New York 1984, pp. 321-358. | MR 765224 | Zbl 0542.00009

[23] K. Steffen, Two-dimensional minimal surfaces and harmonic maps. In: G. Anzellotti, M. Giaquinta (editors), Lecture notes on geometric measure theory and geometrical variational problems. Lecture notes series, Vol. 4, Dipartimento di Matematica, Università degli Studi di Trento 1995, 40 pp.